# SDR SWIA202055814

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY AT STR21L INTERCOSTAL HAS CORROSION FROM FS 333 TO FS349.0   (C-CHECK) RO 2/1/2021   REPLACED INTERCOSTAL/BACK-UP SILL AT STRINGER 21L, FS333.00-349.00 PER SRM 51-42-06-001-001-A01 & DRAWING SH670-31810 REV AE.  CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
